# SDR ASOA201200550

- Difficulty date: February 8, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HORIZONTAL TO VERTICAL ATTACHMENT POINT BUSHING CORRODED ON VERTICAL. REMOVED THE HORISONTAL STABLIZER IAW AMM 55-10-00-000-801. REPAIRED BUSHING, INSTALLED ORIGINAL HORIZONTAL STABLIZER IAW AMM 55-10-00-400-801.
